# SDR SWIA200312390

- Difficulty date: September 8, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,141 hours, 47,826 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: W110083120
- Condition: Damaged
- Location: Aoa Relay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT AOA SENSOR FAILED FFOD TEST.  REPAIRED DAMAGED WIRES W110-0831-20 GOING TO RELAY K0551-X1 AND WIRE W110-1125-14 GOING TO RELAY K091-AZ .  OPS CHECK GOOD IAW MM 30-32-00.
